# SDR USAA980115

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Eroded
- Location: Bs 860
- Part time: 41,917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND A 3 INCH BY 6 INCH BY .035 INCH DEEP ERODED AREA 1 FOOT FORWARD OF ACCESS HOLE FOR LOWER ANTI-COLLISION WIRING IN KEEL BEAM JUST FORWARD OF BS 860.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA 61191.  (X)
